# SDR REXA2012020800190

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 17,606 hours, 15,023 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS LIGHTNING STRIKE DAMAGE TO TRAILING EDGE.  REPAIRED IAW SRM 55-20-00 FIGURE 204.
